MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Back to Search Results |
| Catalog Number |
SDC130UH |
| Medical Device Problem Codes |
Material Rupture (1546); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a female who underwent an unknown breast surgery with mentor artoura plus, smooth, ultra high profile, 650cc saline tissue expander experienced unknown sided defective device before operating.The report indicates the following: we opened a tissue expander from our consignment and during the case realized it was defective.It did contact patient, and we had the expander sterilized.No patient consequences or adverse event reported.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: defective device.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Updated device evaluation completed on february 08, 2024.The product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the artoura plus sm te uhp 650cc tissue expander.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.In addition, air pass through the tubbing and injection dome.The event described could not be confirmed as the tissue expander was returned without detectable defective or leaks.Although no product leaks was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Device evaluation completed on january 22, 2024.The product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the artoura plus sm te uhp 650cc tissue expander.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.In addition, air pass through the tubbing and injection dome.The event described could not be confirmed as the tissue expander was returned without detectable defective.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Updated device evaluation completed on february 19, 2024.The product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the artoura plus sm te uhp 650cc tissue expander.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.In addition, air pass through the tubbing and injection dome.The event described could not be confirmed as the tissue expander was returned without detectable defective or leaks.Although no product leaks was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Date of event updated to dec 13, 2023.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information received on january 23, 2024 indicated that the device was not defective, and was deflated.Manufacturer¿s reference number: (b)(4).